• Jun 14, 2017 News!Vol.6, No.3 has been indexed by EI(Inspec)!   [Click]
  • May 03, 2016 News!Vol.5, No.5 has been indexed by EI(Inspec)!   [Click]
  • May 03, 2016 News!Vol.5, No.4 has been indexed by EI(Inspec)!   [Click]
General Information
    • ISSN: 2010-3700
    • Frequency: Bimonthly
    • DOI: 10.18178/IJMLC
    • Editor-in-Chief: Dr. Lin Huang
    • Executive Editor:  Ms. Cherry L. Chen
    • Abstracing/Indexing: Engineering & Technology Digital Library, Google Scholar, Crossref, ProQuest, Electronic Journals Library, DOAJ and EI (INSPEC, IET).
    • E-mail: ijmlc@ejournal.net
Editor-in-chief
Dr. Lin Huang
Metropolitan State University of Denver, USA
It's my honor to take on the position of editor in chief of IJMLC. We encourage authors to submit papers concerning any branch of machine learning and computing.
IJMLC 2012 Vol.2(4): 406-409 ISSN: 2010-3700
DOI: 10.7763/IJMLC.2012.V2.154

A Heuristic Approach for Solving Minimum Routing Cost Spanning Tree Problem

Quoc Phan Tan

Abstract—Minimum routing cost spanning tree - MRCT is one of spanning tree optimization problems having many applications in network design. In general cases, the problem is proved as NP-hard. This paper is going to propose 2 heuristic-based algorithms used for MRCT. The general idea of those algorithms is to start at a spanning tree and step by step improve edges to obtain better spanning tree. We conducted experiment implemetations for these proposals and obtained better result than the result of current approximate algorithms.

Index Terms—Routing cost spanning tree, heuristic algorithm, gradually edge-removal algorithm, gradually edge replacement algorithm.

Quoc Phan Tan is with Department of Information Technology of Saigon University, Ho Chi Minh city, Vietnam (email: phantanquoc@gmail.com).

[PDF]

Cite: Quoc Phan Tan, "A Heuristic Approach for Solving Minimum Routing Cost Spanning Tree Problem," International Journal of Machine Learning and Computing vol. 2, no. 4, pp. 406-409 , 2012.

Copyright © 2008-2015. International Journal of Machine Learning and Computing. All rights reserved.
E-mail: ijmlc@ejournal.net